淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-2107201714341400
中文論文名稱 一些與凸函數相關的多重積分序列
英文論文名稱 Some Sequences of Multiple Integral Associated with Convex Functions
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 105
學期 2
出版年 106
研究生中文姓名 莊逸丞
研究生英文姓名 Yi-Cheng Chuang
學號 605190015
學位類別 碩士
語文別 中文
口試日期 2017-07-19
論文頁數 34頁
口試委員 指導教授-陳功宇
委員-楊國勝
委員-曾貴麟
中文關鍵字 Jensen不等式  凸函數  多重積分序列 
英文關鍵字 Jensen’s inequality  Convex functions  Sequences of multiple integral 
學科別分類 學科別自然科學數學
中文摘要 令 f∶I⊆R→R 是有界的Lebesgue可積函數,g∶[a,b]→I 是一個連續函數,且對所有 n∈N,{q_i (n)∶1≤i≤n} 是一個正實數序列。
我們定義下列序列:
A_n (f,g;q)∶= 1/(b-a)^n ∫_([a,b]^n)f((q_1 (n)g(x_1 )+⋯+q_n (n)g(x_n ))/Q_n ) dx,
這裡 Q_n∶=∑_(i=1)^n〖q_i (n) 〗 ,dx=dx_1⋯dx_n 。
  我們探討序列 A_n (f,g;q)的收斂及估計。
英文摘要 Let f∶I⊆R→R be a bounded Lebesgue integrable function, g∶[a,b]→I be continuous function, and for each n∈N, {q_i (n)∶1≤i≤n} is a sequence of positive real numbers.
We define the sequence:
A_n (f,g;q)∶= 1/(b-a)^n ∫_([a,b]^n)f((q_1 (n)g(x_1 )+⋯+q_n (n)g(x_n ))/Q_n ) dx,
where Q_n=∑_(i=1)^n〖q_i (n) 〗, dx=dx_1⋯dx_n.

We investigate the properties of convergence and estimation of the sequence A_n (f,g;q).
論文目次 第一章 前言………………………………………………1
第二章 一些與凸函數相關的多重積分序列的探討……7
2-1定義與凸函數相關的多重積分序列………10
2-2序列收斂結果………………………………19
2-3序列的估計…………………………………22
參考文獻……………………………………………………34
參考文獻 [1] D. BARBU, S. S. DRAGOMIR and C. BUŞE, A probabilistic argument for the convergence of some sequences associated to Hadamard’s inequality, Studia Univ. Babeş-Bolyai, Math., 38 (1) (1993), 29-33.

[2] C. BUŞE, S. S. DRAGOMIR and D. BARBU, The convergence of some sequences connected to Hadamard’s inequality, Demostratio Math., 29 (1) (1996), 53-59.

[3] S. S. DRAGOMIR, J. E. PEČARIĆ and J. SÁNDOR, A note on the Jensen-Hadamard inequality, Anal. Num. Theor. Approx., 19 (1990), 21-28. MR 93b : 260 14.ZBL No. 733 : 26010.

[4] S. S. DRAGOMIR and N. M. IONESCU, Some integral inequalities for differentiable convex functions, Coll. Pap. of the Fac. of Sci. Kragujevac (Yugoslavia), 13 (1992), 11-16, ZBL No.770.

[5] S. S. DRAGOMIR and C. BUŞE, Refinements of Hadamard’s inequality for multiple integrals, Utilitas Math (Canada), 47 (1995), 193-195.

[6] S. S. DRAGOMIR, Properties of some sequence of mappings associated to Hermite-Hadamard’s inequality and applications, (2000), 1-13.

[7] S. S. DRAGOMIR and C. E. M. PEARCE, Selected Topics on Hermite-Hadamard Inequalities and Applications, (2000), P.153-P.174.

[8] J. PEČARIC, F. PROSCHAN and Y. L. TONG, Convex Functions, Partial Orderings and Statistical Applications, Academic Press, Inc., 1992.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2017-07-25公開。
  • 同意授權瀏覽/列印電子全文服務,於2017-07-25起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信